MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED 22GA ANSO SPIN FLEX NEEDLE

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED 22GA ANSO SPIN FLEX NEEDLE
Model Number INS-5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was a (b)(6) male.Physician used the forceps to register and navigate out to the target (rll).Three samples were then taken with the forceps.Three samples were also taken with the 22g needle and the aott brush.After sampling, physician finished the procedure with a bal.Afterward, a potable chest x-ray revealed the presence of a pneumothorax.A small, right-sided chest tube was placed, and the patient is in stable condition.The patient is expected to make a full recovery and was dismissed from the hospital on (b)(6) 2020.

Brand Name
ALWAYS-ON TIP TRACKED 22GA ANSO SPIN FLEX NEEDLE
Common Device Name
ALWAYS-ON TIP TRACKED 22GA ANSO SPIN FLEX NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1908 innerbelt business center
saint louis MO 63114
MDR Report Key10698068
Report Number3007222345-2020-00012
Device Sequence Number19648045
Product Code JAK
UDI-Device Identifier00815686020637
UDI-Public00815686020637
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2022
Device Model NumberINS-5410
Device Catalogue NumberINS-5410
Device Lot Number04118191016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR